Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA3-0021-0023

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

Remarks on almost locally connected spaces

Autorzy Shahzad, N.  Al-Malki, N. 
Treść / Zawartość http://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN Some preservation theorems for almost local connectedness are proved.
Słowa kluczowe
PL przestrzeń Remarksa   odwzorowania   przestrzeń topologiczna  
EN Remarks spaces   mappings   topological space  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 1
Strony 219--222
Opis fizyczny Bibliogr. 11 poz.
Twórcy
autor Shahzad, N.
autor Al-Malki, N.
  • Department of Mathematics King Abdul Aziz University P.O. Box 80203, Jeddah 21589, Saudi Arabia
Bibliografia
[1] V. V. Fedorcuk, Perfect irreducible mappings and generalized proximities, Soviet Math. Dokl. 9 (1968), 661-664.
[2] S. Fomin, Extensions of topological spaces, Ann. of Math. 44 (1943), 471-480.
[3] D. Jankovic, A note on almost locally connected spaces, Math. Japonica 30 (1985), 393-397.
[4] N. Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44-46.
[5] V. J. Mancuso, Almost locally connected spaces, J. Austral. Math. Soc. Ser. A, 31 (1981), 421-428.
[6] M. Mrsevic, I. L. Reilly and M. K. Vamanamurthy, On semi-regularization topologies, J. Austral. Math. Soc. Ser. A, 38 (1985), 40-54.
[7] B. M. Munshi and D. S. Bassan, Super continuous mappings, Indian J. Pure Appl. Math. 13 (1982), 229-236.
[8] T. Noiri, On almost locally connected spaces, J. Austral. Math. Soc. Ser. A, 34 (1983), 258-264.
[9] B. A. Salemi, N. Shahzad and M. A. Alghamdi, On s-almost open functions, Radovi Mat. 10 (2001), 95-100.
[10] M. K. Singal and A. R. Singal, Almost continuous functions, Yokohama Math. J. 16 (1968), 63-73.
[11] Y. Zhou, On local connectedness, Math. Japonica 35 (1990), 65-67.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA3-0021-0023
Identyfikatory